# SDR SCNA20131210231

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 45,828 hours, 17,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC MOLDING OVER ELECTRICAL RUNNER BY 3C IS NOT ATTACHED TO THE FLOOR.  R & R FLOOR TRACK EMERGENCY LIGHT LENS COVER AT SEATS 1C TO 4C APPROXIMATELY 10' STRIP. SECURITY CHECKS GOOD.
